RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 5, Pages 597–607 (Mi mz9827)  

This article is cited in 1 scientific paper (total in 1 paper)

Trigonometric sums for recursive sequences of elements in a finite field

V. I. Nechaev

Lenin Moscow State Pedagogical Institute

Abstract: The problem of estimating trigonometric sums for sequences of elements in a finite field which satisfy a linear recursive equation with periodic coefficients is considered.

Full text: PDF file (1069 kB)

English version:
Mathematical Notes, 1972, 11:5, 362–367

Bibliographic databases:

UDC: 511
Received: 21.01.1971

Citation: V. I. Nechaev, “Trigonometric sums for recursive sequences of elements in a finite field”, Mat. Zametki, 11:5 (1972), 597–607; Math. Notes, 11:5 (1972), 362–367

Citation in format AMSBIB
\Bibitem{Nec72}
\by V.~I.~Nechaev
\paper Trigonometric sums for recursive sequences of elements in a finite field
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 5
\pages 597--607
\mathnet{http://mi.mathnet.ru/mz9827}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=325546}
\zmath{https://zbmath.org/?q=an:0247.12015|0242.12015}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 5
\pages 362--367
\crossref{https://doi.org/10.1007/BF01158653}


Linking options:
  • http://mi.mathnet.ru/eng/mz9827
  • http://mi.mathnet.ru/eng/mz/v11/i5/p597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kamlovskii, A. S. Kuz'min, “Distribution of elements on cycles of linear recurrent sequences over Galois rings”, Russian Math. Surveys, 53:2 (1998), 392–393  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:102
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020